Equate - Sleep Aid 25mg 32 Tablets Compare to Unisom Sleeptabs

2 ratings (2 Epinions reviews)
Share This!
  Ask friends for feedback

Equate Sleep Tabs Cheaper than Unisom

Feb 24, 2011
Review by  
Rated a Very Helpful Review

Pros:Same ingredient as Unisom, even half a pill helps me get to sleep

Cons:Can be addictive for me

The Bottom Line: A great sleep aid, the only one that works for me.


Do you have trouble falling asleep?  I started having insomnia about 15 years ago, and was actually hooked on Unisom Sleep Tabs to help me get to sleep.

After finally weaning myself off of the sleep aids, I found other ways to help my body to relax before bed time, such as avoiding the computer an hour before retiring, not consuming any sugar after dinner, and reading in bed. 

Although these remedies help me a lot, there are still those times when I can't turn my mind off and sleep is hard to come by.  On those occasions I still use a sleep aid, but I don't buy Unisom, I buy the cheaper version at Walmart.  Equate products are distributed by Walmart, but are manufactured by Raritan Pharmaceuticals, Inc.

The Equate Sleep Aid box compares the active ingredient to that in Unisom, and it is the same ingredient.  The pills even look the same!  They are small oval shaped pills that come in a foil sheet.  You can't push the pills out however, you have to peel back the paper from the foil to get the pills out.  This is the only thing about the product I don't care for, it can be a pain to get out of the packaging, especially if I am doing it in the middle of the night in a dimly lit bathroom.

The pills are easy to break in half, and I like to take half a pill because I don't want to become dependant again.  The active ingredient in each pill is 25 mg of doxylamine succinate, the same active ingredient in Unisom.  I have tried many sleep aids, some of them actually make my hyper instead of calming me down.  Doxylamine succinate seems to be the only ingredient that works for me.

The directions say to take 30 minutes before going to bed, but I generally take them right at bed time and they work for me.  I am usually asleep in 20-30 minutes, which is fast for me.  I have never had any bad dreams from taking these and there have been no side effects, even when taken for an extended period of time (which I do not recommend).

Doxylamine is actually an antihistamine, and like many other histamines on the market it acts as a sedative on the body.  I have summer allergies but have not found this an effective remedy for my hay fever.  Even if it were, I wouldn't want to be sleepy all the time!

If you battle occasional sleeplessless, you might want to try Equate Sleep Aid.  It works, but take the lowest dose possible first and see if that works for you before taking the complete 25 mg.


Recommend this product? Yes

Read all comments (2)

Share this product review with your friends   
Share This!


Related Deals You Might Like...

Nighttime Sleep Aid 25 Mg, 100 Mini-caplets - Equate Sleeping Pills Night Time

Nighttime Sleep Aid 25 Mg, 100 Mini-caplets - Equate Sleeping Pills Night Time

Nighttime Sleep Aid 25 mg, 100 Mini-Caplets - Equate sleeping pills night time Description Fall asleep fast and wake up refreshed with the Equate Nigh...
eBay

$11.97

FREE Shipping
Night Time Sleep Aid 25 Mg, 32 Sleeptabs Equate Nighttime Sleep Aid

Night Time Sleep Aid 25 Mg, 32 Sleeptabs Equate Nighttime Sleep Aid

Equate Nighttime Sleep Aid, 32 Tablets Expires: JAN/2016 Product Details Equate: Night Time Sleep Aid Tablets is safe and proven effective.Just one ta...
eBay

$17.95

FREE Shipping
Equate Nighttime Mini-Caplets Sleep Aid 100 Ct

Equate Nighttime Mini-Caplets Sleep Aid 100 Ct

Fall asleep fast and wake up refreshed with the Equate Nighttime Mini-Caplets Sleep Aid. This simply sleep tablet is completely safe, as it is non-add...
Walmart.com

$4.98

+$4.97 shipping
Equate Extra-strength Acetaminophen Sleep Aid 50 Caplets Compare To Tylenol

Equate Extra-strength Acetaminophen Sleep Aid 50 Caplets Compare To Tylenol

New Equate Extra-Strength Acetaminophen PM Pain Reliever and Sleep Aid with Diphenhydramine HCl Asprin Free 50 count Bottle Expiration Date 01/2016 In...
eBay

$5.99

FREE Shipping
Nighttime Sleep Aid 25 Mg, 100 Mini-caplets - Equate Sleeping Pills Night Time

Nighttime Sleep Aid 25 Mg, 100 Mini-caplets - Equate Sleeping Pills Night Time

Item Description Fall asleep fast and wake up refreshed with the Equate Nighttime Mini-Caplets Sleep Aid. This simply sleep tablet is completely safe,...
eBay

$11.98

FREE Shipping
Night Time Sleep Aid 25 Mg, 32 Sleeptabs Equate Nighttime Sleep Aid

Night Time Sleep Aid 25 Mg, 32 Sleeptabs Equate Nighttime Sleep Aid

Product Description Equate: Night Time Sleep Aid Tablets is safe and proven effective.Just one tablet per dose.Night Time Sleep Aid.Fall Asleep Fast! ...
eBay

$9.99

FREE Shipping
Nighttime Sleep Aid Diphenhydramine Hcl 100 Caplets, Equate (walmart Generic)

Nighttime Sleep Aid Diphenhydramine Hcl 100 Caplets, Equate (walmart Generic)

Equate (Equate is the Generic Store-brand Carried by Walmart )Nighttime Sleep Aid 100 Mini Caplets 25mg Diphenhydramine HCl EACH TABLET Expiration Nov...
eBay

$13.49

+$2.49 shipping
Equate Nighttime Sleep Aid 50mg 32 Liquid Filled Softgels - Diphenhydramine Hci

Equate Nighttime Sleep Aid 50mg 32 Liquid Filled Softgels - Diphenhydramine Hci

Equate Nighttime Sleep Aid Maximum Strength 32 Liquid filled softgels Expires: JUL/ 2014 The Equate Maximum Strength Sleep Aid Liquid filled softgels ...
eBay

$17.95

FREE Shipping